Currently displaying 1 – 6 of 6

Showing per page

Order by Relevance | Title | Year of publication

Addendum to: "Sequences of 0's and 1's" (Studia Math. 149 (2002), 75-99)

Johann BoosToivo Leiger — 2005

Studia Mathematica

There is a nontrivial gap in the proof of Theorem 5.2 of [2] which is one of the main results of that paper and has been applied three times (cf. [2, Theorem 5.3, (G) in Section 6, Theorem 6.4]). Till now neither the gap has been closed nor a counterexample found. The aim of this paper is to give, by means of some general results, a better understanding of the gap. The proofs that the applications hold will be given elsewhere.

Page 1

Download Results (CSV)